# SDR SWAA2022040863863

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 53,443 hours, 34,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF BS 663.7 FRAME FITTING CRACKS WERE FOUND ON LHS AND RHS FRAME FITTINGS AS WELL AS THE LHS FAIL SAFE STRAP STA 663.75. REF: EA 1-753-35798 REV 1 / THE LH PICKLE FORK FRAME P/N 144A2410-7 & FAIL SAFE STRAP P/N 144A2412-1. THE RH PICKLE FORK FRAME P/N 144A2410-8 WERE REMOVED AND REPLACED BY BOEING AOG UNDER AGREEMENT SWA-RE-1906934 IN VCV. REF. SWA EA 1-753-35958 FOR DETAILS OF THIS VISIT AND FOR DOCUMENTATION OF ASSOCIATED REPAIRS.(HIT F5) CLEARING# 7079 (REF; SA-M 1073 # 0098929)
